MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
On 07jun2025, the customer reported having quality control (qc) issues when using the architect stat troponin-i assay.The customer noted an instrument error message of a stat pipettor aspiration error.The customer calibrated the stat pipettor and qc recovered within range.The issue was observed again on (b)(6) 2025, so the customer recalibrated the assay and qc was within range.On (b)(6) 2025, the customer noted level 1 qc result was out of range high with a value of 0.03 (range: 0.00-0.02 ng/ml).On (b)(6) 2025, the customer reported a falsely elevated architect stat troponin-i result for one patient sample.The following data was provided (reference range: < 0.04 ng/ml): sid (b)(6).At 00:17, troponin initial result = 0.40 ng/ml at 01:23, repeat troponin result = 0.00 ng/ml repeat result on another architect analyzer = 0.0 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect stat troponin-i assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 27173un24.The historical performance was reviewed for lot 27173un24 which was evaluated using data from customers worldwide for the troponin-i assay.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 27173un24 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 27173un24.The device history record was reviewed and did not identify any nonconformances or deviations associated with the complaint lot 27173un24.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the architect stat troponin-i reagent lot 27173un24 was identified.
 
Event or Problem Description
On (b)(6) 2025, the customer reported having quality control (qc) issues when using the architect stat troponin-i assay.The customer noted an instrument error message of a stat pipettor aspiration error.The customer calibrated the stat pipettor and qc recovered within range.The issue was observed again on (b)(6) 2025, so the customer recalibrated the assay and qc was within range.On (b)(6) 2025, the customer noted level 1 qc result was out of range high with a value of 0.03 (range: 0.00-0.02 ng/ml).On (b)(6) 2025, the customer reported a falsely elevated architect stat troponin-i result for one patient sample.The following data was provided (reference range: < 0.04 ng/ml): sid (b)(6): at 00:17, troponin initial result = 0.40 ng/ml, at 01:23, repeat troponin result = 0.00 ng/ml, repeat result on another architect analyzer = 0.0 ng/ml.There was no impact to patient management reported.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22312191
Report Number1415939-2025-00017
Device Sequence Number12960353
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public(01)00380740052836(17)250731(10)27173UN24
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number02K41-37
Device Lot Number27173UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6),; ARC I2000SR INST, 03M74-02, (B)(6).
Patient SexUnknown